RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 2, Pages 277–306 (Mi izv2957)  

This article is cited in 11 scientific papers (total in 11 papers)

The Riemann boundary-value problem for $n$ pairs of functions with measurable coefficients and its application to the study of singular integrals in $L_p$ spaces with weights

I. B. Simonenko


Full text: PDF file (2538 kB)

Bibliographic databases:
Received: 19.07.1961

Citation: I. B. Simonenko, “The Riemann boundary-value problem for $n$ pairs of functions with measurable coefficients and its application to the study of singular integrals in $L_p$ spaces with weights”, Izv. Akad. Nauk SSSR Ser. Mat., 28:2 (1964), 277–306

Citation in format AMSBIB
\Bibitem{Sim64}
\by I.~B.~Simonenko
\paper The Riemann boundary-value problem for~$n$ pairs of functions with measurable coefficients and its application to the study of singular integrals in~$L_p$ spaces with weights
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 2
\pages 277--306
\mathnet{http://mi.mathnet.ru/izv2957}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=162949}
\zmath{https://zbmath.org/?q=an:0136.06901}


Linking options:
  • http://mi.mathnet.ru/eng/izv2957
  • http://mi.mathnet.ru/eng/izv/v28/i2/p277

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. B. Simonenko, “Some general questions in the theory of the Riemann boundary problem”, Math. USSR-Izv., 2:5 (1968), 1091–1099  mathnet  crossref  mathscinet  zmath
    2. G. S. Litvinchuk, A. P. Nechaev, “A generalized Carleman boundary value problem”, Math. USSR-Sb., 11:1 (1970), 25–45  mathnet  crossref  mathscinet  zmath
    3. L. V. Zhizhiashvili, “Some problems in the theory of simple and multiple trigonometric and orthogonal series”, Russian Math. Surveys, 28:2 (1973), 65–127  mathnet  crossref  mathscinet  zmath
    4. I. B. Simonenko, “On the convergence of Bieberbach polynomials in the case of a Lipschitz domain”, Math. USSR-Izv., 13:1 (1979), 166–174  mathnet  crossref  mathscinet  zmath  isi
    5. I. M. Spitkovsky, “Some estimates for the partial indices of measurable matrix-valued functions”, Math. USSR-Sb., 39:2 (1981), 207–226  mathnet  crossref  mathscinet  zmath  isi
    6. G. S. Litvinchuk, I. M. Spitkovsky, “Sharp estimates of defect numbers of a generalized Riemann boundary value problem, factorization of hermitian matrix-valued functions and some problems of approximation by meromorphic functions”, Math. USSR-Sb., 45:2 (1983), 205–224  mathnet  crossref  mathscinet  zmath
    7. I. B. Simonenko, “Weight properties of exponentials of multidimensional singular integrals”, Funct. Anal. Appl., 18:3 (1984), 262–264  mathnet  crossref  mathscinet  zmath  isi
    8. Karlovich A.Yu., “Singular Integral Operators on Variable Lebesgue Spaces with Radial Oscillating Weights”, Operator Algebras, Operator Theory and Applications, Operator Theory Advances and Applications, 195, 2010, 185–212  isi
    9. Karlovich A.Yu., “Singular Integral Operators on Variable Lebesgue Spaces over Arbitrary Carleson Curves”, Topics in Operator Theory: Operators, Matrices and Analytic Functions, Operator Theory Advances and Applications, 1, 2010, 321–336  isi
    10. Klimentov S.B., “Zadacha gilberta dlya golomorfnykh funktsii v klassakh smirnova v oblasti s radonovskoi granitsei”, Izvestiya vysshikh uchebnykh zavedenii. severo-kavkazskii region. seriya: estestvennye nauki, 2011, no. 3, 14–18  elib
    11. S. B. Klimentov, “The Riemann–Hilbert problem in Hardy classes for general first-order elliptic systems”, Russian Math. (Iz. VUZ), 60:6 (2016), 29–39  mathnet  crossref  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:662
    Full text:150
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019